Open Access

Multi-interval Sturm-Liouville problems with distributional coefficients


The paper investigates spectral properties of multi-interval Sturm-Liouville operators with distributional coefficients. Constructive descriptions of all self-adjoint and maximal dissipative/accumulative extensions and also all generalized resolvents in terms of boundary conditions are given.

Key words: Sturm-Liouville operator; multi-interval boundary value problem; distributional coefficients; self-adjoint extension; maximal dissipative extension.

Full Text

Article Information

TitleMulti-interval Sturm-Liouville problems with distributional coefficients
SourceMethods Funct. Anal. Topology, Vol. 26 (2020), no. 2, 103-110
MathSciNet   MR4127607
Milestones  Received 09.06.2020
CopyrightThe Author(s) 2020 (CC BY-SA)

Authors Information

Andrii Goriunov
Institute of Mathematics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

Export article

Save to Mendeley

Citation Example

Andrii Goriunov, Multi-interval Sturm-Liouville problems with distributional coefficients, Methods Funct. Anal. Topology 26 (2020), no. 2, 103-110.


@article {MFAT1342,
    AUTHOR = {Andrii Goriunov},
     TITLE = {Multi-interval Sturm-Liouville problems with distributional coefficients},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {26},
      YEAR = {2020},
    NUMBER = {2},
     PAGES = {103-110},
      ISSN = {1029-3531},
  MRNUMBER = {MR4127607},
       DOI = {10.31392/MFAT-npu26_2.2020.02},
       URL = {},


Coming Soon.

All Issues